On existence of undominated pure strategy Nash equilibria in anonymous nonatomic games: a generalization

Codognato, G. and Ghosal, S. (2003) On existence of undominated pure strategy Nash equilibria in anonymous nonatomic games: a generalization. International Journal of Game Theory, 31(4), pp. 493-498. (doi:10.1007/s001820300132)

Full text not currently available from Enlighten.

Abstract

In this paper, we generalize the exitence result for pure strategy Nash equilibria in anonymous nonatomic games. By working directly on integrals of pure strategies, we also generalize, for the same class of games, the existence result for undominated pure strategy Nash equilibria even though, in general, the set of pure strategy Nash equilibria may fail to be weakly compact.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Ghosal, Professor Sayantan
Authors: Codognato, G., and Ghosal, S.
College/School:College of Social Sciences > Adam Smith Business School > Economics
Journal Name:International Journal of Game Theory
ISSN:0020-7276
ISSN (Online):1432-1270

University Staff: Request a correction | Enlighten Editors: Update this record